Alert archive / Montana / Flash Flood Warnings in 2011
Flash Flood Warning 6, NWS Great Falls, MT
NWS Great Falls, MT issued this flash flood warning at Jul 13, 2011, 6:54 PM MDT for Blaine County, Chouteau County, Hill County, Montana. It was in force for 5 hr. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 13, 2011, 6:54 PM MDT (00:54 UTC)
- Expired
- Jul 13, 2011, 11:53 PM MDT
- In force
- 5 hr
- Issued by
- NWS Great Falls, MT
- Area
- Storm-based polygon
- Flood severity
- None
Counties Blaine County, MT, Chouteau County, MT, Hill County, MT
The radar
The Great Falls radar (KTFX), 154 km from the middle of the area, began a volume at 00:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 13, 7:40 PM MDT | HEAVY RAIN 0 | 5 Sw Havre, MT | SPOTTER REPORTED PENNY SIZED HAIL AT 740 PM MDT ON U.S. HIGHWAY 87 ABOUT 5 MILES SOUTHWEST OF HAVRE. SPOTTER ALSO REPORTED FREQUENT BLINDING LIGHTNING WITH FLASHES EVERY 3-4 SECONDS. THERE WAS ALSO HEAVY RAINFALL THAT THE SPOTTER ESTIMATED TO BE ABOUT 1 INCH P |
| Jul 13, 8:18 PM MDT | HEAVY RAIN 1.59 | Rocky Boy, MT | 1.59 INCHES OF RAINFALL IN THE LAST 3 HOURS...SINCE 518 PM MDT. HEAVIEST ONE HOUR AMOUNT WAS 0.88 INCHES BETWEEN 618 PM AND 718 PM MDT. |
| Jul 13, 8:25 PM MDT | HEAVY RAIN 1.18 | 9 Se Rocky Boy, MT | 1.18 INCHES OF RAINFALL IN THE LAST 3 HOURS...SINCE 525 PM MDT. |
| Jul 13, 9:30 PM MDT | HEAVY RAIN 2.54 | 15 Sse Rocky Boy, MT | 2.54 INCHES OF RAINFALL THIS EVENING. UPDATE TO EARLIER RAINFALL REPORT FROM THIS EVENING FROM 2 MILES NW OF WARRICK. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Great_falls, MT (KTFX), launched 00:00Z, 0.9 hours before the alert went out and 113 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 6 J/kg
- Mixed-layer CIN
- -197 J/kg
- Mixed-layer LCL
- 1643 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 9 m²/s²
- 0-3 km storm-relative helicity
- 133 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.6
The text
As transmitted, in the capitals the NWS used until 2016.
614 WGUS55 KTFX 140054 FFWTFX MTC005-015-041-140345- /O.NEW.KTFX.FF.W.0006.110714T0054Z-110714T0345Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE GREAT FALLS MT 654 PM MDT WED JUL 13 2011 THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A * FLASH FLOOD WARNING FOR... WEST CENTRAL BLAINE COUNTY... NORTHEASTERN CHOUTEAU COUNTY... SOUTHEASTERN HILL COUNTY... * UNTIL 945 PM MDT. * AT 650 PM MDT...THE PUBLIC REPORTED FLASH FLOODING SOUTH OF THE BEARS PAW MOUNTAINS FROM A THUNDERSTORM THAT HAS LINGERED OVER THE WARNED AREA. FLASH FLOODING IS POSSIBLE IN OTHER CREEKS AND STREAMS FLOWING OUT OF THE BEARS PAW MOUNTAINS. * LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BOX ELDER. RAINFALL AMOUNTS OF OVER 2 INCHES HAVE ALREADY FALLEN OVER PART OF THE WARNED AREA IN ABOUT A HALF HOUR...AND RADAR INDICATES THAT UP TO 4 INCHES ARE POSSIBLE IN THE LAST HOUR IN SOME OTHER AREAS IN THE BEARS PAW MOUNTAINS. PRECAUTIONARY/PREPAREDNESS ACTIONS... EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. MOVE TO HIGHER GROUND. FLOODING IS OCCURRING OR IS IMMINENT. IT IS IMPORTANT TO KNOW WHERE YOU ARE RELATIVE TO STREAMS...RIVERS...OR CREEKS WHICH CAN BECOME KILLERS IN HEAVY RAINS. CAMPERS AND HIKERS SHOULD AVOID STREAMS OR CREEKS. TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN GREAT FALLS. && LAT...LON 4851 11009 4850 10925 4798 10926 4802 11006 $$ COULSTON
2 follow-up statements
670 WGUS55 KTFX 140343 FFWTFX MTC005-015-041-140645- /O.EXT.KTFX.FF.W.0006.000000T0000Z-110714T0645Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE GREAT FALLS MT 943 PM MDT WED JUL 13 2011 THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS EXTENDED THE * FLASH FLOOD WARNING FOR... WEST CENTRAL BLAINE COUNTY... NORTHEASTERN CHOUTEAU COUNTY... SOUTHEASTERN HILL COUNTY... * UNTIL 1245 AM MDT. * AT 935 PM MDT...THE PUBLIC REPORTED CREEKS STILL RUNNING HIGH AND OUT OF THEIR BANKS ALONG THE SOUTHERN SLOPES OF THE BEARS PAW MOUNTAINS IN THE WARNED AREA. HOWEVER...THIS SPOTTER REPORTED THAT THE CREEK LEVELS HAD GONE DOWN SIGNIFICANTLY FROM EARLIER THIS EVENING. * ALTHOUGH THE RAIN IS MOVING NORTH OUT OF THE AREA...ANY LAG IN RAINFALL RUNOFF COMING OUT OF THE BEARS PAW MOUNTAINS COULD CONTINUE ANY CREEK OR STREAM RISES THROUGH THE REST OF THIS EVENING. * LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BOX ELDER. THE LOCATIONS THAT ARE BEING OR WILL BE AFFECTED BY ANY FLASH FLOODING WILL BE THOSE NEAR CREEKS AND STREAMS RUNNING OUT OF THE BEARS PAW MOUNTAINS. RAINFALL AMOUNTS OF ONE TO TWO AND A HALF INCHES HAVE ALREADY FALLEN OVER THE WARNED AREA. RADAR INDICATES THAT UP TO 3 INCHES OR MORE COULD HAVE FALLEN IN THE BEARS PAW MOUNTAINS. PRECAUTIONARY/PREPAREDNESS ACTIONS... EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. MOVE TO HIGHER GROUND. FLOODING IS OCCURRING OR IS IMMINENT. IT IS IMPORTANT TO KNOW WHERE YOU ARE RELATIVE TO STREAMS...RIVERS...OR CREEKS WHICH CAN BECOME KILLERS IN HEAVY RAINS. CAMPERS AND HIKERS SHOULD AVOID STREAMS OR CREEKS. TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN GREAT FALLS. && LAT...LON 4851 11009 4850 10925 4798 10926 4802 11006 $$ COULSTON
939 WGUS75 KTFX 140553 FFSTFX FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE GREAT FALLS MT 1153 PM MDT WED JUL 13 2011 MTC005-015-041-140601- /O.CAN.KTFX.FF.W.0006.000000T0000Z-110714T0645Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BLAINE MT-CHOUTEAU MT-HILL MT- 1153 PM MDT WED JUL 13 2011 ...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR SOUTHEASTERN HILL...NORTHEASTERN CHOUTEAU AND WEST CENTRAL BLAINE COUNTIES... THE STRONG STORMS HAVE MOVED OUT OF THE AREA AND NO FLASH FLOODING REPORTS HAVE BEEN RECEIVED. LAT...LON 4851 11009 4850 10925 4798 10926 4802 11006 $$ WARANAUSKAS
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Great Falls, MT wrote its last area forecast discussion before this flash flood warning went out at Jul 13, 6:15 PM MDT, 39 minutes earlier.
Area forecast discussion, Jul 13, 6:15 PM MDT, 39 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREAT FALLS MT 615 PM MDT WED JUL 13 2011 .UPDATE... EXPANDED THE SEVERE THUNDERSTORM WATCH FARTHER EAST AND ALSO ADDED THE MENTION OF STRONGER THUNDERSTORMS EARLY THIS EVENING. BLANK && .AVIATION... UPDATED 0010Z. SHOWERS AND THUNDERSTORMS WILL BE DIMINISHING FROM THE SOUTHWEST THE REST OF THIS EVENING THROUGH SHORTLY AFTER MIDNIGHT. THERE WILL BE LOCAL IFR CONDITIONS IN HEAVY RAIN WITH THE THUNDERSTORMS. KHVR WILL BE THE TAF SITE MOST UNDER THE GUN FOR IFR CONDITIONS. THERE WILL ALSO BE A SMALL THREAT FOR IFR CONDITIONS IN HEAVY RAIN AT KGTF UNTIL AROUND 8 PM. ANOTHER ROUND OF SCATTERED SHOWERS AND THUNDERSTORMS IS EXPECTED THURSDAY. THESE SHOWERS AND THUNDERSTORMS COULD DEVELOP EVEN BEFORE NOON ESPECIALLY AT KHLN AND KBZN. AGAIN THERE WILL BE A THREAT OF IFR CONDITIONS IN HEAVY RAIN WITH THE THUNDERSTORMS WITH THE EXCEPTION OF THE ROCKY MOUNTAIN FRONT. ALTHOUGH NOT MENTIONED IN THE TAFS THERE IS A VERY REMOTE THREAT OF PATCHY FOG LATE TONIGHT AND VERY EARLY THURSDAY MORNING. BLANK && .PREV DISCUSSION... /ISSUED 112 PM MDT WED JUL 13 2011/ TONIGHT THROUGH FRIDAY...RAIN AND THUNDERSTORMS WILL CONTINUE TO DEVELOP THIS AFTERNOON AS A MOIST AND UNSTABLE AIRMASS WITH DIFFLUENT FLOW ALOFT CONTINUES TO RESIDE OVER THE REGION. THE BIGGEST THREATS WILL BE HEAVY RAINFALL WITH FLASH FLOODING POTENTIAL ALONG WITH STRONG AND GUSTY WINDS. ACTIVITY WILL DIMINISH LATE THIS EVENING WITH PARTLY CLOUDY SKIES OVERNIGHT. ON THURSDAY...SOUTHWEST FLOW ALOFT AND INSTABILITY WILL RESULT IN A SIMILAR SCENARIO WITH AFTERNOON CONVECTION LIKELY WITH THE GREATEST THREAT OVER SOUTHWEST AND PARTS OF CENTRAL MONTANA. HOWEVER...MORE CLOUDS MAY KEEP HIGH TEMPERATURES COOLER WHICH MAY LOWER THE SEVERE POTENTIAL. BY FRIDAY...THE CHANCES FOR AFTERNOON THUNDERSTORMS WILL DECREASE AS THE UPPER-LEVEL LOW THAT HAS BEEN OVER THE PACIFIC NORTHWEST SHIFTS NORTHWARD INTO SOUTHERN ALBERTA. HAVE THUS LOWERED POPS TO SLIGHT CHANCE AND CHANCE ACROSS THE AREA. MLS FRIDAY NIGHT THROUGH WEDNESDAY...EXPECT A FEW SHOWERS/THUNDERSTORMS TO CONTINUE TO AFFECT THE REGION INTO THE START OF THE WEEKEND...AS A WEAK UPPER LEVEL DISTURBANCE MOVES NORTHEAST THROUGH THE AREA ON SATURDAY. HOWEVER...THE CHANCES FOR PRECIPITATION WILL GENERALLY BE DIMINISHING BY THE EVENING HOURS. THEN FOR SUNDAY THROUGH TUESDAY...THE REGION WILL GENERALLY BE UNDER THE INFLUENCE OF AN UPPER LEVEL RIDGE OF HIGH PRESSURE. LITTLE TO NO PRECIPITATION IS EXPECTED OVER THE PLAINS...WITH A SMALL CHANCE FOR AN ISOLATED MOUNTAIN THUNDERSTORM CONTINUING. FOR NEXT WEDNESDAY...THE GFS/EC HAVE FAIRLY OPPOSITE SOLUTIONS...WITH THE GFS BEING WARM/MOSTLY DRY...WHILE THE EC HAS A TROF OF LOW PRESSURE OVER THE REGION...RESULTING IN COOLER WEATHER AND A GOOD CHANCE FOR RAIN. FOR NOW...WENT WITH THE DRY/WARM GFS...AS A SUMMER TIME UPPER LEVEL RIDGE IS USUALLY SLOW TO BREAK DOWN. IN TERMS OF TEMPERATURES...EXPECT A SEASONABLE DAY ON SATURDAY...THEN A GRADUAL WARMING TREND CAN BE EXPECTED FROM SUNDAY THROUGH TUESDAY. BY TUESDAY...AFTERNOON TEMPERATURES WILL AVERAGE BETWEEN 5 AND 10 DEGREES ABOVE NORMAL. THE WARM TEMPERATURES ARE EXPECTED TO CONTINUE INTO NEXT WEDNESDAY. BRUSDA && .PRELIMINARY POINT TEMPS/POPS... GTF 56 78 53 82 / 60 30 30 10 CTB 55 76 49 77 / 60 30 20 10 HLN 56 79 53 83 / 50 30 20 20 BZN 52 82 49 84 / 30 30 20 20 WEY 45 74 40 74 / 30 20 10 20 DLN 51 77 49 79 / 30 30 30 20 HVR 60 82 55 84 / 70 30 30 10 LWT 56 80 52 80 / 60 30 30 10 && .TFX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL 9 PM MDT THIS EVENING BEAVERHEAD... CENTRAL AND SOUTHERN LEWIS AND CLARK...JEFFERSON...MADISON... SOUTHERN ROCKY MOUNTAIN FRONT. SEVERE THUNDERSTORM WATCH UNTIL 9 PM MDT THIS EVENING BEAVERHEAD...BLAINE...BROADWATER...CASCADE...CENTRAL AND SOUTHERN LEWIS AND CLARK...CHOUTEAU...EASTERN GLACIER...EASTERN PONDERA...EASTERN TETON...FERGUS...HILL...JEFFERSON...JUDITH BASIN...LIBERTY...MADISON...MEAGHER...NORTHERN ROCKY MOUNTAIN FRONT...SOUTHERN ROCKY MOUNTAIN FRONT...TOOLE. FLASH FLOOD WATCH UNTIL 9 PM MDT THIS EVENING BLAINE...HILL. && SHORT TERM...BLANK LONG TERM...BLANK AVIATION...BLANK WEATHER.GOV/GREATFALLS
Hazardous weather outlook, Jul 13, 1:56 PM MDT, 4 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREAT FALLS MT 156 PM MDT WED JUL 13 2011 MTZ009>013-044>047-049>051-053>055-142000- NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-HILL-CASCADE- CHOUTEAU-TOOLE-LIBERTY-EASTERN PONDERA-BLAINE-EASTERN TETON- JUDITH BASIN-FERGUS-BROADWATER-MEAGHER-GALLATIN- 156 PM MDT WED JUL 13 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MONTANA...NORTH CENTRAL MONTANA AND SOUTHWEST MONTANA. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS WILL DEVELOP THIS AFTERNOON AND EVENING ACROSS THE REGION. A FEW STORMS MAY BECOME STRONG TO SEVERE WITH LOCALLY HEAVY RAINFALL...SMALL HAIL...AND GUSTY OUTFLOW WINDS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THUNDERSTORMS ARE EXPECTED TO OCCUR AGAIN ON THURSDAY WITH A CHANCE FOR ISOLATED STRONG TO SEVERE STORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MTZ008-014-015-048-052-142000- BEAVERHEAD-CENTRAL AND SOUTHERN LEWIS AND CLARK-MADISON- SOUTHERN ROCKY MOUNTAIN FRONT-JEFFERSON- 156 PM MDT WED JUL 13 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL MONTANA AND SOUTHWEST MONTANA. .DAY ONE...THIS AFTERNOON AND TONIGHT SEVERE THUNDERSTORM WATCH 639 IS IN EFFECT UNTIL 9 PM MDT THIS EVENING FOR BEAVERHEAD...MADISON...JEFFERSON...BROADWATER COUNTIES. WIDESPREAD THUNDERSTORM ACTIVITY IS EXPECTED THIS AFTERNOON AND EVENING. SOME OF THESE STORMS MAY BE SEVERE WITH LOCALLY HEAVY RAINFALL...HAIL AND GUSTY DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THUNDERSTORMS ARE EXPECTED TO OCCUR AGAIN ON THURSDAY WITH A CHANCE FOR ISOLATED STRONG TO SEVERE STORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Jul 13, 6:13 PM MDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
613 PM MDT WED JUL 13 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM HAIL RAYNESFORD 47.27N 110.73W
07/13/2011 E0.70 INCH JUDITH BASIN MT PUBLIC
DIME SIZE HAIL REPORTED.
&&
GUSTAFSONSpecial weather statement, Jul 13, 6:14 PM MDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREAT FALLS MT
614 PM MDT WED JUL 13 2011
MTZ054-140100-
MEAGHER MT-
614 PM MDT WED JUL 13 2011
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL MEAGHER COUNTY UNTIL 700
PM MDT...
AT 610 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 19 MILES NORTHWEST OF WHITE SULPHUR SPRINGS...
MOVING EAST AT 30 MPH.
HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.
* LOCATIONS IMPACTED INCLUDE...
RURAL MEAGHER COUNTY INCLUDING FORT LOGAN AND NEWLAN CREEK
RESERVOIR...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4699 11104 4685 11077 4663 11059 4661 11121
4685 11135
TIME...MOT...LOC 0011Z 251DEG 26KT 4675 11116
HOENISCHLocal storm report, Jul 13, 6:15 PM MDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
615 PM MDT WED JUL 13 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0518 PM HAIL 2 NW MONTANA CITY 46.56N 111.96W
07/13/2011 M0.25 INCH JEFFERSON MT TRAINED SPOTTER
PEA SIZED HAIL REPORTED FROM 505 PM UNTIL 510 PM MDT.
MODERATE RAINFALL ALSO OCCURRED FROM 505 PM UNTIL
CURRENT TIME.
&&
COULSTONLocal storm report, Jul 13, 6:18 PM MDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
618 PM MDT WED JUL 13 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0524 PM HEAVY RAIN HELENA 46.60N 112.02W
07/13/2011 U0.00 INCH LEWIS AND CLARK MT NWS EMPLOYEE
HEAVY RAIN IN HELENA VALLEY REPORTED TO NWS EMPLOYEE.
RAIN IS CAUSING MINOR FLASH FLOODING IN THE AREA.
&&
COULSTONLocal storm report, Jul 13, 6:40 PM MDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
640 PM MDT WED JUL 13 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 PM HAIL 15 SSE ROCKY BOY 48.07N 109.63W
07/13/2011 E1.00 INCH CHOUTEAU MT TRAINED SPOTTER
MOSTLY QUARTER TO HALF INCH HAIL BUT ALSO SOME ONE INCH
HAIL. PERIODS OF HEAVY RAIN REPORTED AS WELL.
&&
GUSTAFSONLocal storm report, Jul 13, 6:41 PM MDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
641 PM MDT WED JUL 13 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0640 PM TSTM WND GST 15 SSE ROCKY BOY 48.07N 109.63W
07/13/2011 M46 MPH CHOUTEAU MT TRAINED SPOTTER
46 MPH WIND GUST WITH THUNDERSTORM.
&&
GUSTAFSONThe office that day
Everything else NWS Great Falls, MT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 13, 6:08 PM MDT | Severe Thunderstorm Warning | TFX | Blaine, Chouteau, Hill | 37 min |
| Jul 13, 6:14 PM MDT | Special Weather Statement | TFX | Meagher | 46 min |
| Jul 13, 6:40 PM MDT | Areal Flood Advisory | TFX | Blaine, Cascade, Chouteau, Fergus, Hill, Judith Basin | 5 hr |
| Jul 13, 6:57 PM MDT | Special Weather Statement | TFX | Hill | 48 min |
| Jul 13, 7:12 PM MDT | Severe Thunderstorm Warning | TFX | Chouteau, Hill | 48 min |
| Jul 13, 8:24 PM MDT | Special Weather Statement | TFX | Blaine | 66 min |
| Jul 13, 8:27 PM MDT | Special Weather Statement | TFX | Blaine | 63 min |
| Jul 13, 8:29 PM MDT | Special Weather Statement | TFX | Hill | 61 min |
| Jul 13, 9:36 PM MDT | Special Weather Statement | TFX | Blaine | 54 min |
| Jul 14, 6:07 AM MDT | Special Weather Statement | TFX | Beaverhead | 53 min |
| Jul 14, 7:25 AM MDT | Special Weather Statement | TFX | Jefferson | 50 min |
| Jul 14, 7:41 AM MDT | Special Weather Statement | TFX | Silver Bow | 49 min |
| Jul 14, 8:06 AM MDT | Special Weather Statement | TFX | Broadwater | 39 min |
| Jul 14, 10:31 AM MDT | Special Weather Statement | TFX | Judith Basin | 44 min |
| Jul 14, 2:07 PM MDT | Special Weather Statement | TFX | Madison | 38 min |
| Jul 14, 3:03 PM MDT | Special Weather Statement | TFX | Gallatin | 42 min |
| Jul 14, 3:53 PM MDT | Severe Thunderstorm Warning | TFX | Fergus | 52 min |
| Jul 14, 4:14 PM MDT | Special Weather Statement | TFX | Fergus | 61 min |
Nearby
Flash Flood Warnings in Montana, 2011Every flash flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.